# SDR GTIA030495

- Difficulty date: June 12, 2003
- Submitted: July 22, 2003
- Operation: Air carrier
- Aircraft: N821NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49508
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - AFT PIT STATION 1287-1309 STRINGER 18R FLOOR PANEL CRACKED.  TRIMMED OUT DAMAGED AREA.  LOCATED AND DRILLED DOUBLER/FILLERS.  INSTALLED DOUBLER/FILLERS.  (M)
